About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 843178, 13 pages
http://dx.doi.org/10.1155/2012/843178
Research Article

Positive Periodic Solutions of Nicholson-Type Delay Systems with Nonlinear Density-Dependent Mortality Terms

1School of Mathematics and Information, Shanghai Lixin University of Commerce, Shanghai 201620, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Zhejiang, Jiaxing 314001, China

Received 3 October 2012; Revised 9 November 2012; Accepted 9 November 2012

Academic Editor: Allan Peterson

Copyright © 2012 Wei Chen and Lijuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Chen and Lijuan Wang, “Positive Periodic Solutions of Nicholson-Type Delay Systems with Nonlinear Density-Dependent Mortality Terms,” Abstract and Applied Analysis, vol. 2012, Article ID 843178, 13 pages, 2012. doi:10.1155/2012/843178